# SDR CALA2023042601250

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737-8
- Aircraft serial: 39999
- Aircraft time: 39,408 hours, 13,629 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8540U8
- Condition: Corroded
- Location: Sta963-992
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0711 MAIN CABIN FLOOR RT CREASE BEAM HAS CORROSION STA 963-992 INNER CHORD P/N 147A954OU8 WAS REPLACED ON R/H MAIN CABIN FLOOR STA 963-992 IAW B737 SRM 57-40-02-0G-0 PAR 4.B (1) AND 7.A.(1). DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3875 NR 29572 WOR K ACP BY MECH V940628 INSP BY AQC009
